# SDR UPS805138

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Out Of Limits
- Location: Evac Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED BOTTLE PRESSURE OF 2500 PSI AT 25 DEGREES FAHRENHEIT, INBOARD EVACUATION SLIDE.  INSTALLED SLIDE ROBBED FROM N755UP.
